# SDR 9602529139

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: SI288
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT MAIN LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER LANDING GEAR EXTENSION.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND PERFORMED EMERGENCY LANDING GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN LANDING GEAR DOOR POSITION SWITCH AND OPERATIONAL CHECK GOOD.
